MathSciNet Relay Station
MathSciNet bibliographic data
MR331436 58F20 (28A65)
Williams, R. F. Classification of subshifts of finite type. Ann. of Math. (2) 98 (1973), 120–153; errata, ibid. (2) 99 (1974), 380–381.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement